About me
I am a post-doctorant at the Institut de Mathématiques de Jussieu-Paris Rive Gauche, Université Pierre et Marie Curie. Previously, I was an Instructor at the Department of Mathematics at Princeton University and a PhD student of Eleny Ionel at Stanford University.

Research Interests
I am interested in Symplectic Topology and my work is on moduli spaces of maps from bordered or symmetric Riemann surfaces related to open and real Gromov-Witten theory. My curriculum vitae is available here.

Publications
  • Real orientations, real Gromov-Witten theory, and real enumerative geometry (joint with A. Zinger, arXiv)
  • On the topology of real bundle pairs over nodal symmetric surfaces (joint with A. Zinger, arXiv)
  • Real Gromov-Witten Theory in All Genera and Real Enumerative Geometry: Computation (joint with A. Zinger, arXiv, appendix)
  • Real Gromov-Witten Theory in All Genera and Real Enumerative Geometry: Properties (joint with A. Zinger, arXiv)
  • Real Gromov-Witten Theory in All Genera and Real Enumerative Geometry: Construction (joint with A. Zinger, arXiv)
  • Pencils of quadrics and Gromov-Witten-Welschinger invariants of ℂℙ 3 (joint with E. Brugallé, accepted in Math. Annal., arXiv)
  • A recursion for counts of real curves in ℂℙ 2n-1: another proof (joint with A. Zinger, arXiv)
  • Enumeration of real curves in ℂℙ 2n-1 and a WDVV relation for real Gromov-Witten invariants (joint with A. Zinger, arXiv)
  • Orientability in real Gromov-Witten theory (joint with A. Zinger, arXiv)
  • The moduli space of maps with crosscaps: the relative signs of the natural automorphisms (joint with A. Zinger, accepted in J. Sympl. Geom., arXiv)
  • The moduli space of maps with crosscaps: Fredholm theory and orientability (joint with A. Zinger, Commun. Anal. Geom. 23 (2015), no. 3, 499-558, arXiv)
  • Open Gromov-Witten disk invariants in the presence of an anti-symplectic involution (arXiv)
  • The orientability problem in open Gromov-Witten theory (Geom. Top. 17 (2013), no. 4, 2485-2512, arXiv)
  • Orientability of moduli spaces and open Gromov-Witten invariants (Ph.D. thesis, Stanford digital repository)

Penka Georgieva
Bureau: 15-25/515
E-mail: penka.georgieva (at) imj-prg.fr

Postal Address:
4 place Jussieu, 75005 Paris, France